# SDR HEEA966964

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 39563001
- Condition: Fail Test
- Location: Dc Sys
- Part time: 1,520 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY UNIT WILL NOT PASS CAPACITY TEST.
